# SDR C2XA11CL214

- Difficulty date: September 25, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 23,469 hours, 12,606 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 142093
- Part serial: 352
- Condition: Malfunctioned
- Location: Brake System
- Part time: 17,971 hours, 9,685 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE FLT 2354 THE CREW REPORTED A BANGING NOISE DURING GEAR RETRACTION.  THE CREW SEEMED TO THINK IT WAS ASSOCIATED WITH THE WHEELS SPINNING.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE BRAKE CONTROL UNIT.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS TEST FLOWN AND NO DEFETS WERE NOTICED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
